Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 539378, 19 pages
Research Article

Generalized Timelike Mannheim Curves in Minkowski Space-Time 𝐸 πŸ’ 𝟏

Department of Mathematics, Faculty of Arts and Sciences, Sakarya University, 54187 Sakarya, Turkey

Received 19 January 2011; Accepted 4 March 2011

Academic Editor: Carlo Cattani

Copyright © 2011 M. Akyig~it et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Akyig~it, S. Ersoy, İ. Özgür, and M. Tosun, “Generalized Timelike Mannheim Curves in Minkowski Space-Time ,” Mathematical Problems in Engineering, vol. 2011, Article ID 539378, 19 pages, 2011. doi:10.1155/2011/539378